She was given gabapentin, without me knowing. I do not have POA, but I talk to her every day and see her on the weekends as she is 60 miles from where I work. She used to take tramadol for pain with no side effects, the doctor (who I have never even seen) ordered gabapentin for pain. It caused her to become extremely drunk, cannot stay awake, then she began seeing things that were not there. At her cardiologist she saw pumpkins growing in the parking lot, in her room she saw people who were not there, someone reaching for something, etc. She fell once 2/18 then again on 2/20. The last time she got a black eye, a huge hematoma on her head and cuts to both of her arms. She has a huge bruise on her right breast from the first fall. I was told the gabapentin was dc'd on Tuesday, but I found out yesterday it was not. I am waiting on the Nursing Director to call me as well as Quality Assurance. She is there for therapy only, she does NOT have dementia. She suffered cardiac arrest on 1/22 after her potassium crashed to 2.1 and after I had requested she be tested for a UTI as she had not been feeling well all week. I am afraid they are not watching her properly! I don't know what to do, her 100 days will be up 2/28 and now after the fall I am afraid she has had a set back. She was GREAT last week when she saw her cardiologist!